Sponsored by: Medichecks is the stress free, speedy way to get a comprehensive, accurate insight into your health. Our tests include Sports Hormone checks, testosterone, iron status, cholesterol and more.

Shock make you ill?

Author
Funkster
Olympian Member
  • Total Posts : 483
  • Reward points: 4820
  • Joined: 2006/06/22 17:54:26
  • Status: offline
2008/05/11 17:20:35 (permalink)

Shock make you ill?

Going to be starting a cutting cycle in a few weeks, and on the way to the gym a hour ago, I had a few thoughts I need advice on.

What I will be running is:
Test Prop: 100mg EOD
Masteron: 75mg EOD
Anavar: 60mg ED (Maybe remove this one unsure as yet)
Clen
T3

Im only going to do a 6 week cycle due to holidays etc.

What I am worrying about is, these are serious chemicals, when you start all these substances at the same time, will it not be such a serious shock to your system that you may become ill? I know this may sound a bit soft, but its got me thinking.

Ive ran Test Prop, t4's and clens, but not at the same time. I mean, if you started this cycle and started feeling ill after say a week, you cant just stop completely I guess, Im presuming you'd have to taper down from the t3's.

Dunno if this makes sense. Would appreciate anyones thoughts on this. Can a stack of meds cause such problems?

Thanks

Funkster
#1

3 Replies Related Threads

    Valley Fitness
    Greenranger
    Pro-Member
    • Total Posts : 2129
    • Reward points: 1312
    • Joined: 2006/12/27 22:57:00
    • Status: offline
    RE: Shock make you ill? 2008/05/11 17:23:19 (permalink)
    It could possibly, but you'd be very unlikely...

    With such short esters (on the mast etc.)

    Then just stop the jabs if you have too many problems..

    Some say you shouldnt use Clen + T4's at the same time,

    Just run two weeks clen, two weeks T4, two weeks clen etc.

    ^This might be incorrect, someone please clarify..

    Shut up and squat

    UGM
    #2
    Funkster
    Olympian Member
    • Total Posts : 483
    • Reward points: 4820
    • Joined: 2006/06/22 17:54:26
    • Status: offline
    RE: Shock make you ill? 2008/05/11 17:29:01 (permalink)
    sorry its T3;s Im running this time. first 2 weeks clen, middle 2 eca then last 2 weeks clen.

    Is it advisable to say stagger the meds. Say only start the t3's after 1 week?

    Thanks

    Funkster
    #3
    tigernut
    Pro-Member
    • Total Posts : 3270
    • Reward points: 3576
    • Joined: 2007/07/17 14:26:00
    • Location: uffculme - peace and quiet
    • Status: offline
    RE: Shock make you ill? 2008/05/11 18:52:53 (permalink)

    ORIGINAL: Greenranger

    It could possibly, but you'd be very unlikely...

    With such short esters (on the mast etc.)

    Then just stop the jabs if you have too many problems..

    Some say you shouldnt use Clen + T4's at the same time,

    Just run two weeks clen, two weeks T4, two weeks clen etc.

    ^This might be incorrect, someone please clarify..

    i was under the impression that you run them both at the same time but the clen means you can get away with less T3, and whereas you then need to taper the T3 you can just stop the clen


    ...or something like that, and not answering you question i know lol sorry

    x-fire gaming nickname - tigernut. and tell me ya from MT cos i'll deleted ya if ya dont! :)
    #4
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5